Solvability of a boundary value problem for a high-order equation of mixed type
Differencialʹnye uravneniâ, Tome 23 (1987) no. 9, pp. 1560-1567
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_9_a10,
author = {I. E. Egorov},
title = {Solvability of a boundary value problem for a high-order equation of mixed type},
journal = {Differencialʹnye uravneni\^a},
pages = {1560--1567},
year = {1987},
volume = {23},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_9_a10/}
}
I. E. Egorov. Solvability of a boundary value problem for a high-order equation of mixed type. Differencialʹnye uravneniâ, Tome 23 (1987) no. 9, pp. 1560-1567. http://geodesic.mathdoc.fr/item/DE_1987_23_9_a10/